MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA PULSE ID; POWERED LASER SURGICAL INSTRUMENT
Model Number 2130-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Urinary Frequency / Polyuria (2275); Dysuria (2684)
Date of Event 07/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event: estimated.There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
The patient underwent a holmium laser enucleation of the prostate (holep) study procedure for the treatment of benign prostatic hyperplasia (bph).The console setting used for the procedure showed pulse length long, pulse energy 2 joules, pulse frequency 40 hz and total laser energy 80w.The fiber was stripped once before procedure.There were no other accessory devices introduced into the patient body during the procedure.No adverse events were noted during the procedure and the procedure was completed without complications.Urinary catheter was placed on the procedure day and removed one day post procedure at discharge.The patient discharge medications included miralax for constipation prophylaxis and pyridium for painful urination prophylaxis.The patient experienced irritative urinary symptoms the same day the procedure was performed (post procedure).The patient symptoms were reported to be not serious.Medication was administered and the dose was increased.The patient symptoms were reported to be on going.The study facility assessed the patient symptoms as possibly related to the lithotripsy procedure and possibly related to the device.
 
Additional Manufacturer Narrative
B3.Date of event: estimated.Correction: g1 manufacturing site information there was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description

Brand Name
FLEXIVA PULSE ID
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan MA 14110
MY   14110
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17410486
Report Number2124215-2023-39491
Device Sequence Number12508260
Product Code GEX
UDI-Device Identifier08714729978695
UDI-Public08714729978695
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2025
Device Model Number2130-02
Device Catalogue Number2130-02
Device Lot Number0030134077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age64 YR
Patient SexMale